MAUDE Adverse Event Report: CAREFUSION ALARIS EXTENSION SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION ALARIS EXTENSION SET; SET, EXTENSION, INTRAVASCULAR
Model Number 10108964
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report source: corporate resource analyst.Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.
 
Event or Problem Description
It was reported that the tubing broke at the luer connection.
 
Additional Manufacturer Narrative
The customer¿s report of tubing breaking at luer connection could not be confirmed due to the product was not returned for failure investigation.Although a photo was provided by the customer, the location of the tubing broke at luer connection could not be determined.The root cause was not identified as no product was returned.
 
Event or Problem Description
It was reported that the tubing were separating at the luer connection.

Brand Name
ALARIS EXTENSION SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8981293
Report Number9616066-2019-02543
Device Sequence Number10853952
Product Code FPA
UDI-Device Identifier10885403234149
UDI-Public10885403234149
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10108964
Device Catalogue Number10108964
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/10/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1